# SDR C2XA03IA096

- Difficulty date: September 19, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Engine: Allsn AE3007C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192855720
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED THAT THE EMERGENCY LIGHTS POP THE CIRCUIT BREAKER WHEN SELECTED ON DURING POST-FLIGHT.  STL-   MAINTENANCE RESECURED WIRE TO THE EMERGENCY LIGHT BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
